MathSciNet Relay Station
MathSciNet bibliographic data
MR2983066 42A16 (40A30 46E10 47A16)
Bernal-González, Luis Lineability of universal divergence of Fourier series. Integral Equations Operator Theory 74 (2012), no. 2, 271–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement